Volume 6, Issue 3
On the Second-order Equations of Mixed Type of First Kind

Sun Hesheng

J. Part. Diff. Eq.,6(1993),pp.273-283

Published online: 1993-06

Preview Purchase PDF 0 1246
Export citation
  • Abstract

In this paper the generalized Tricomi problem for the second-order equation of mixed type of first kind is considered. The uniqueness or solutions is proved under very weak conditions oil the coefficients or equation and the boundary curve of domain. The existence of H¹ strong solutions is proved for the Tricomi problem.

  • Keywords

Equation or mixed type generalized Tricomi problem strong solution

  • AMS Subject Headings

  • Copyright

COPYRIGHT: © Global Science Press

  • Email address
  • BibTex
  • RIS
  • TXT
@Article{JPDE-6-273, author = {Sun Hesheng}, title = {On the Second-order Equations of Mixed Type of First Kind}, journal = {Journal of Partial Differential Equations}, year = {1993}, volume = {6}, number = {3}, pages = {273--283}, abstract = { In this paper the generalized Tricomi problem for the second-order equation of mixed type of first kind is considered. The uniqueness or solutions is proved under very weak conditions oil the coefficients or equation and the boundary curve of domain. The existence of H¹ strong solutions is proved for the Tricomi problem.}, issn = {2079-732X}, doi = {https://doi.org/}, url = {http://global-sci.org/intro/article_detail/jpde/5714.html} }
TY - JOUR T1 - On the Second-order Equations of Mixed Type of First Kind AU - Sun Hesheng JO - Journal of Partial Differential Equations VL - 3 SP - 273 EP - 283 PY - 1993 DA - 1993/06 SN - 6 DO - http://doi.org/ UR - https://global-sci.org/intro/article_detail/jpde/5714.html KW - Equation or mixed type KW - generalized Tricomi problem KW - strong solution AB - In this paper the generalized Tricomi problem for the second-order equation of mixed type of first kind is considered. The uniqueness or solutions is proved under very weak conditions oil the coefficients or equation and the boundary curve of domain. The existence of H¹ strong solutions is proved for the Tricomi problem.
Sun Hesheng. (1970). On the Second-order Equations of Mixed Type of First Kind. Journal of Partial Differential Equations. 6 (3). 273-283. doi:
Copy to clipboard
The citation has been copied to your clipboard